RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 699–702 (Mi de7149)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Analyticity of linear one-parameter Lie–Bäcklund groups

S. S. Titov

Architectonical Institute of Sverdlovsk

Full text: PDF file (516 kB)

English version:
Differential Equations, 1990, 26:4, 516–518

Bibliographic databases:
UDC: 517.95
Received: 30.12.1988

Citation: S. S. Titov, “Analyticity of linear one-parameter Lie–Bäcklund groups”, Differ. Uravn., 26:4 (1990), 699–702; Differ. Equ., 26:4 (1990), 516–518

Citation in format AMSBIB
\Bibitem{Tit90}
\by S.~S.~Titov
\paper Analyticity of linear one-parameter Lie--B\"acklund groups
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 699--702
\mathnet{http://mi.mathnet.ru/de7149}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061453}
\zmath{https://zbmath.org/?q=an:0704.58057}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 4
\pages 516--518


Linking options:
  • http://mi.mathnet.ru/eng/de7149
  • http://mi.mathnet.ru/eng/de/v26/i4/p699

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Titov, “Nonlocal solutions of the Cauchy problem in scales of analytic polyalgebras”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 2, S148–S172  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:42
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019